IJPAM: Volume 86, No. 1 (2013)

CONNECTIVITIES FOR A PRETOPOLOGY
AND ITS INVERSE

Monique Dalud-Vincent1, Michel Lamure2
1FMEPS - Max Weber Center, University Lyon 2
5 Avenue Pierre Mendes-France, B.P. 11 Sociologie
69676 Bron cedex, FRANCE
2EAM 4128, University Lyon 1
11 Rue Guillaume Paradin
69372 Lyon cedex 08, FRANCE


Abstract. In this paper, we present inverse of a given pretopology and we exhibit some equivalences related to connectivity and strong connectivity.

Received: February 28, 2013

AMS Subject Classification: 54A05, 54B05, 54B15

Key Words and Phrases: topology, graph theory, connectivity

Download paper from here.



DOI: 10.12732/ijpam.v86i1.5 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 86
Issue: 1